MAUDE Adverse Event Report: LUMENIS LTD AcuSpot; Powered Laser Surgical Instrument

LUMENIS LTD AcuSpot; Powered Laser Surgical Instrument
Model Number AA3042000
Medical Device Problem Codes Nonstandard Device (1420); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the micromanipulator has alignment issues.There was no patient involved.
 
Additional Manufacturer Narrative
The console components were not returned for analysis; however, the device was evaluated on site by a field service engineer, who confirmed the reported issue.During the evaluation, it was identified that the digital acublade was not functioning properly.Corrective actions were implemented, including replacement of the micromanipulator and microswitch, resolving the issue.A review of the micromanipulator hazard analysis was completed and confirmed that the event of misaligned was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.
 
Event or Problem Description
It was reported that, the micromanipulator has alignment issues.There was no patient involved.

Brand Name
AcuSpot
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24292925
Report Number2124215-2026-07165
Device Sequence Number15990951
Product Code GEX
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA3042000
Device Catalogue NumberAA3042000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/23/2026
08/05/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/24/2026
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown